uu.seUppsala universitets publikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Defect of compactness in spaces of bounded variation
TIFR CAM, PB 6503, Bangalore 560065, Karnataka, India.
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Analys och sannolikhetsteori.
2016 (Engelska)Ingår i: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 271, nr 1, s. 37-48Artikel i tidskrift (Refereegranskat) Published
Resurstyp
Text
Abstract [en]

Defect of compactness for non-compact imbeddings of Banach spaces can be expressed in the form of a profile decomposition. Let X be a Banach space continuously imbedded into a Banach space Y, and let D be a group of linear isometric operators on X. A profile decomposition in X, relative to D and Y, for a bounded sequence (x(k))(k is an element of N) subset of X is a sequence (S-k)(k is an element of N), such that (x(k) - S-k)(k is an element of N) is a convergent sequence in Y, and, furthermore, S-k has the particular form S-k = Sigma(n is an element of N)g(k)((n))W((n)) with g(k)((n)) is an element of D and w((n)) is an element of X. This paper extends the profile decomposition proved by Solimini [10] for Sobolev spaces (H) over dot(1,P)(R-N) with 1 < p < N to the non-reflexive case p = 1. Since existence of "concentration profiles" w((n)) relies on weak-star compactness, and the space (H) over dot(1,1) is not a conjugate of a Banach space, we prove a corresponding result for a larger space of functions of bounded variation. The result extends also to spaces of bounded variation on Lie groups.

Ort, förlag, år, upplaga, sidor
2016. Vol. 271, nr 1, s. 37-48
Nyckelord [en]
Functions of bounded variation, 1-Laplacian, Concentration compactness, Subelliptic Sobolev spaces
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-298053DOI: 10.1016/j.jfa.2016.04.002ISI: 000376050400003OAI: oai:DiVA.org:uu-298053DiVA, id: diva2:946812
Forskningsfinansiär
Wenner-Gren StiftelsernaTillgänglig från: 2016-07-06 Skapad: 2016-06-29 Senast uppdaterad: 2017-11-28Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Tintarev, Kyril

Sök vidare i DiVA

Av författaren/redaktören
Tintarev, Kyril
Av organisationen
Analys och sannolikhetsteori
I samma tidskrift
Journal of Functional Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 572 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf